≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Erectile Dysfunction

 

 

Similar posts:

Prostatorrhea, weakness and Erectile Dysfunction 147Erectile dysfunction and low sperm count 26Porn-induced erectile dysfunction [HELP] 7Premature ejaculation & erectile dysfunction 9premature ejeculation and erectile dysfunction 4Erectile dysfunction 83Erectile Dysfunction, Premature Ejaculation problem 1Erectile Dysfunction, Premature Ejaculation due to porn & masturbation. HELP PLEASE. 3erectile dysfunction 3Premature ejaculation and Erectile dysfunction 3

 

The ABC Homeopathy Forum

erectile dysfunction

hello,
i am a 23 years old guy with erectile dysfunction. i have never had sex. i point out some important notes:

1. i dont have a regular morning erection.

2. while mustarbating, erection is not upto the mark and also ejaculation is quite fast i think.

3. the problem occured mainly from side effects of 'minoxidil' as a remedy of hairfall. i have hairfall problem for some 5 years. i have lost most of hair of my front.

4. i suffer from depression. i fall short of confidence sometimes

5. i dont have a good history of digest

6. i face problems with my bowel movement. recently i am having pain in my anus while bowel movement.

i have so many problems to address. it would be very helpful if someone gets me solution with my erectile dysfunction and depression problem
[message edited by morshed on Sun, 09 Mar 2014 14:52:24 GMT]
 
  morshed on 2014-03-09
This is just a forum. Assume posts are not from medical professionals.
Stop minoxidil.

Please take a single dose of Nux V 200 at bed time. Report back after 1 week.

Regards,
 
mani_jee 5 years ago
Dear Mani gee I also have these problems will I also take this medicine but I have these problems due to over masterbation
Other than these I also have excessive night fall problem
 
HamzaMehmood1 5 years ago
Ok, first you need to get rid of ill-effects from use of minoxidil. So for that purpose I prescribed you Nux v 200 (1 dose).

Please go ahead with the remedy and feed back after 1 week, so I might ask you few more questions.

Regards,
 
mani_jee 5 years ago
Smoking and alcohol are not the direct reason but it is one factor which cause problem. Depression can lead you to ED issues too.. start meditation to get rid of depression. See more information about overcoming ED problems.
 
jamesthom 5 years ago
dear mani jee,
thanks for your reply. what form of Nux V 200 do you suggest? should i buy liquid form? and what amount will i ask for in the homeopathy shop? i am really sorry if my questions are silly. again thanks for your response
 
morshed 5 years ago
dear jamesthom,
i neither do smoke nor take alcohol. actually in my life i have never touched them due to my sociological environment. i know i need to meditate to increase my focus. do you have any suggestion how to start meditation? any suggestion will be welcomed. thank you
 
morshed 5 years ago
Dear Mani Jee,

I have taken NUX V 200 for seven days, four pills as a dose. waiting for your reply. thank you.

Regards,
 
morshed 5 years ago
How are you feeling. Please update.

and if you have been taking the remedy daily for 7 days, please stop it taking it any longer.

Regards,
 
mani_jee 5 years ago
i was suffering from depression when i first made this post. now for the last few days i think i feel little better from depression perspective. i have stopped taking NUX V 200 after taking daily 7 days. thank you.

Regards
 
morshed 5 years ago
OK, wait for 4 more days without taking any further medicine and then report back how you are feeling.

Regards,
 
mani_jee 5 years ago
Dear mani jee,

Its been 5 days since i stopped taking Nux V. I think a slight improvement of my depression. but i am not sure whether its really a sign of improvement or just works kept me busy not to get depressed.if you need any further explanation, please ask me. thank you

Regards ,
 
morshed 5 years ago
Its a sign of improvement. Please wait 2 further days then post.

Regards
 
mani_jee 5 years ago
dear mani jee,

it is really happy for me as it is a sign of improvement. i think its better. i need to add some more things:

when i am in depression, i feel like i want to be alone switching off all possible connections from the world. and i dont want to do any job if its really not mendatory. i am in a good mood today.

and my morning erection is not that satisfactory yet. i will be waiting for your next reply. thank you
 
morshed 5 years ago
Please take a single dose of sulphur 200 in morning (not to be repeated daily).

From next day, take damiana q 10 drops in luke warm half cup of water 3 times a day. Continue it for 1 week and report back.

Regards,
 
mani_jee 5 years ago
thank you mani jee for your reply. i will report back to you after the completion of your given doses.
 
morshed 5 years ago
Dear mani jee,

its been a week i am taking damiana q thrice a day. the morning erection is really good. the problem with depression is improved a bit but still i am struggling with it. mostly i cannot concentrate on things like study or work. neither i want to meet people. though these things have improved a bit, i still find problems to face these things. thank you
 
morshed 5 years ago
Please take a single dose of staph 200 (not to be repeated daily).

From next day, continue with damiana q 3 times a day (as before).

Feed back after 1 week.

Regards,
 
mani_jee 5 years ago
thank you mani jee,

i think i need to add that i am having a bad stomach. dont know why. does it have anything to do with damiana q? having long duration sleeps. i also feel lazy.

Regards
 
morshed 5 years ago
Damiana dont effect the stomach. It is a nerve remedy, sleep might be related to it. You may reduce it to twice a day instead of tds.

Regards,
 
mani_jee 5 years ago
dear mani jee,

i am really grateful for your kind help. three times a day worked really well for me for the first few days. i would like to stick to three times a day. i will update you my situation.

Regards,
 
morshed 5 years ago
dear mani jee,

i would like to share with you that today i had serious breathing problem. actually the problem was psychological i think. i really dont have any breathing problem but it feels that i cant breathe to my fullest at all. like, i am stuck under water and cant breathe. i will continue to take 'damiana q' and report to you back.

Regards,
 
morshed 5 years ago
If you are feeling some psychological breathing problem, you may consider stopping the damiana q for a few days, and see if the problem is still there or its gone.

What about Staph 200, have you taken the remedy.

Regards,
 
mani_jee 5 years ago
yes, i have taken staph 200. havent started damiana q. i dont think its about damiana q. this is a symptom of depression for me. it has occurred to me before very often. again for the last three days i am not taking damiana q. so do you still prefer any change?

Regards,
 
morshed 5 years ago
No change for the time being. Stop damiana q and see how things are. You may re-start it after giving a gap of 3 days.

Regards
 
mani_jee 5 years ago
dear mani jee,

i have stopped damiana q for the last few days as you said. my depression state has been better i think. but i feel directionless. that might be another problem to address. but my depression state is not severe like when i started this thread.

my morning erection on the other hand is misterious i would say. when i first used Damiana Q, the next few mornings it was excellent. but with time it faded out even when i was having damaina q and eventually i had no erection. but the last two mornings i had some erection. this morning again i did not have any. from today i was planning to start damiana q again.

Regards
[message edited by morshed on Tue, 22 Apr 2014 02:45:12 BST]
 
morshed 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.